Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had all upper teeth pulled. Stopped coumadin. Should I start again?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
i had all my upper teeth pulled friday and stopped my coumadin it is saturday now should i start taking it again
Posted Fri, 27 Sep 2013 in Blood Disorders
Answered by Dr. Luchuo Engelbert Bain 42 minutes later
Brief Answer:
YES, start.

Detailed Answer:
Hi and thanks for the query,

I think you should start back the Warfarin. You need to go back on the drug in order to prevent any risk of thromboembolic events.

You however need to notify your dentist if need be, of any unusual events like bleeding, clots, limb swelling that you might experience.

For now, no worries, its reasonable and medically valid to go back on Warfarin.

Kind regards,

Bain LE,MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor